# SDR FDEA201204051266

- Difficulty date: April 5, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027501
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING DROOP L/E UPPER SURFACE FOUND MISREPAIRED IAW SRM 57-40-01, REPAIR 5, FIGURE 201.   REPAIRED IAW EA 1-5730-159836,   CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
